Will Muiltivitamins and Minerals, Whey Protein and Caltrate® 600+D Plus Minerals helps when i am taking Tenvir-Em + Stocrin?
Feb 4, 2014
Dear Dr Ben,
Still remember me ? Ed from the beautiful Malaysia..... Dr Ben, I have started my first line treatment (Tenvir-Em + Strocin)last night. Wow ! I would termed it as 'wow', a 'wow' roller coaster ride which i had never ever experienced before!
Dr, i have been taking the below before i was diagnosed positive. Since i have started taking the above medi, may i have your opinion on the below on whether i should stop taking all these to avoid crash with Tenvir-Em+Stocrin (i am sorry if the question is a bit long but i do really need your advice as i am scared...):-
(1) Multivitamins and Minerals (http://www.blackmores.com.my/products/Multi-Vitamins-and-Minerals). I have been taking the multivitamins and minerals manufactured by Blackmores. May i take this opportunity to share with you the components of the multivitamins as follows:-
Active Ingredients Per Tablet Vitamin C (Ascorbic acid) - 180 mg Vitamin B3 (Nicotinamide) - 60 mg Vitamin B6 (Pyridoxine hydrochloride)- 10 mg Vitamin B2 (Riboflavin)- 8.5 mg Vitamin B1 (Thiamine hydrochloride)- 7.5 mg Calcium (from Calcium carbonate)- 40 mg Vitamin B5 (Pantothenic acid)- 20 mg Vitamin D3- 400 IU Choline bitartrate- 25 mg Iron (from Ferrous sulfate)- 5 mg Folic acid - 200 mcg Inositol- 25 mg Manganese (from Manganese sulfate)- 2 mg Magnesium (from Magnesium oxide)- 17.5 mg Potassium (from Potassium sulfate)- 25 mg Vitamin E - 20 IU Vitamin A - 5000 IU Vitamin B12 (Cyanocobalamin)- 10 mcg Zinc (from Zinc oxide)- 5 mg Biotin- 25 mcg
The dosage is in accordance with RDA standards. No added yeast, gluten, wheat, milk derivatives, preservatives, artificial flavours or sweeteners
Question : Is it alright for me to continue taking the above ?
(2)Whey Protein Dr, i exercise regularly and i consume whey protein. The whey protein that i am currently taking is Platinum Hydrowhey (http://www.optimumnutrition.com/products/platinum-hydrowhey-p-271.html).
Question : In your opinion, do i need to stop taking it so it wont affect the medi that i am taking now?
(3)Caltrate ® 600+D Plus Minerals (http://www.caltrate.com/OurProducts/caltrate-600Dplus) Dr, my mum is currently taking this calcium due to the side effect from the medicine for breast cancer.
Question : May i take this calcium too ? (as supplement to the possible loss in bone density by Tenvir-Em)
In addition, i am also taking 'Anlene' (http://www.anlene.com.my/) and Quaker Oatmeals as my daily breakfast.
Regards, Ed from beautiful Malaysia
Response from Dr. Young
Hello Ed and good to hear from you again.
1) Multivitamins don't interact with HIV medications in any appreciable way, so you are fine with what you're doing.
2) Whey protein is also ok to take, though in general, I suggest that the best protein source is dietary rather than taking supplements.
3) Getting adequate calcium and vitamin D is important to all people, and if your diet doesn't provide enough, then taking these is ok. I don't think that it's necessary that you take the Anlene product on top of the calcium/vitamin D.
4) Oatmeal is fine.
Hope that helps and stay in touch, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Shingles After Blowjob Worried I Have HIV
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.